# SDR CA131102004

- Difficulty date: June 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 7,404 hours
- Engine: Pwa PT6A114
- Propeller: Hartzl HCB3TN3
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: D14500463
- Condition: Failed
- Location: Te Flaps
- Part time: 7,030 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PREFLIGHT WALK AROUND, IT WAS FOUND THAT THE FLAP SYS WAS MAKING A GRINDING NOISE WHEN THE FLAPS WHERE SELECTED UP.  MAINTENANCE DISCOVERED THAT THE FLAP SYS ACTUATOR HAD FAILED DUE TO HIGH CYCLES.  THERE IS NO AIRWORTHINESS LIMITATIONS TO REPLACE THE ACTUATOR FROM THE MFG BUT THE COMPANY HAS CHANGED THEIR TRACKING SYSTEM TO REPLACE THE ACTUATOR ASSEMBLY EVERY 8000 CYCLES.
